This feeling of being "spaced out" isn't listed on this site as common, but I found the following:
Less Common: lack of emotion
Uncommon: Apathy, depersonalization (definition: a psychopathological syndrome characterized by loss of identity and feelings of unreality and strangeness about one's own behavior).
These side effects should fade as you continue to take the Celexa. If they don't fade by 6 weeks, or you can't wait until they fade, you should call your Dr. and tell him/her your symptoms.
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Sep 2014 • 2 answers
Posted 8 Jan 2015 • 5 answers
Posted 17 Sep 2015 • 1 answer
Posted 15 Mar 2016 • 5 answers
Posted 19 Dec 2016 • 2 answers